Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Feeling suicidal. Took overdose of diazapam, tamazapam, paracetimal and codeine. What are the risks?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2000
Answered : 898 Questions
Im feeling a bit suicidal - i took an overdose of paracetimal and codeine last week and it didn't work. I have spoken to access and assessment team who said i can phone back if I need to.
I have 12 diazapam, 6 tamazapam, 14 omeprozole and 23 paracetimal and codeine - it's all i have as my meds are only given to me a couple of days at a time. ihave stored these up from a while ago. will it work?
Posted Thu, 16 Aug 2012 in Mental Health
Answered by Dr. Divya Kuttikrishnan 6 hours later
Hi there,

Please visit your physician or psychiatrist as soon as possible if you are feeling suicidal. He/ She will definitely be able to help by treating you(counselling and medication) .

Please think of your family and friends,how devastated they would be in you are not there in their life. Pick up the phone and talk to a person you are close to. Tell them about your feelings about being suicidal. Sometimes , all you need is just for a person to listen to what you have got to say. And , you see, there are lot of ways of coping with stress like yoga. Maybe , you should sign up for yoga/ relaxation/ meditation classes.

Try to love your life. I'm sure there are a lot of people who truly love you.

Dr. Divya Kuttikrishnan
Above answer was peer-reviewed by
Follow-up: Feeling suicidal. Took overdose of diazapam, tamazapam, paracetimal and codeine. What are the risks? 7 hours later
I don't have anyone to talk to - my family don't understand and think that I shouldn't be on any medication and they think that I should pull myself together and sort it out. I don't have any close friends to talk to either, as I have withdrawn from social situations and this has left me distant from friends.

I don't feel as though I have any choice - I can't sign up for a class as I am terrified of social situations and feel that everyone is staring and laughing at me.

I have written to this site as it seeems like the last resort - i don't want to waste anyones time so i haven't contacted my gp.
Answered by Dr. Divya Kuttikrishnan 3 hours later
The best person to talk to is a psychologist; because I really feel you will do a lot better with counselling .

Maybe you've been hurt by someone, or have low self-esteem.Why else would you think everyone is staring ang laughing at you. Besides ,people are too busy and caught up in their own problems .

Walk with your head held high and love yourself.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor